# SDR DL76S070974

- Difficulty date: July 15, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 60,991 hours, 28,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Sta 999 Lbl 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 999 LBL 33 FLOOR SUPPORT FOUND CRACKED.  REPAIRED FLOOR SUPPORT PER SRM 53-00-51 REPAIR NR 3 FIG 201.
